Black Cloud

anyone still have something like little bleeps, or where your heart feels like an extra beat or something like that. It last no longer than a blink of an eye. I have seemed to have more of those after being put on medicine for svt. they did catch it on a monitor so i know it is svt. But it really can bring you down. I may go weeks with everything feeling perfect, then days where there are several funny feeling. i really don't know how to explain it exactly, just can feel something different.
dmccombs1407 dmccombs1407
56-60
2 Responses Sep 17, 2012

I noticed this yesterday taking my Diltiazem. I had the delayed beat followed a bit later by an extra one. Today I took my medicine much later and haven't had a skip yet.

Actually thinking about being taken off of the medicine. Since I started it, my tachycardias don\'t come down on their own. That and it makes me feel quite lazy.

Not to mention that the medicine reacts with sunlight and I work second shift.

my dad had that and it turned out to be an extra electrical wire in his heart.

And how is he doing?